We provide a corrected proof of a Lemma that has been used by several authors, and appeared in the paper: "Resonance Free Domains for Non Globally Analytic Potentials", Ann. Henri Poincare' 3(4) (2002), 739-756.

Erratum to "Resonance Free Domains for Non Globally Analytic Potentials" Ann. Henri Poincare' 3(4) (2002), 739-756

MARTINEZ, ANDRE' GEORGES
2007

Abstract

We provide a corrected proof of a Lemma that has been used by several authors, and appeared in the paper: "Resonance Free Domains for Non Globally Analytic Potentials", Ann. Henri Poincare' 3(4) (2002), 739-756.
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11585/45031
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 12
social impact